# SDR CALA2023051501498

- Difficulty date: May 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 124,107 hours, 19,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Discharged
- Location: M1210
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REINSTALL EMERGENCY LIGHT BATTERY PACK PREVENT ALL EM ERGENCY LIGHT BATTERY (P/N:AD2013-1A) LOW VOLTAGE REF HAECO NON- ROUTINE NO.9453799, EA 2500-13033 OP022 PERFORMED BY EMP V905488, IDT BY EMP V905449, REMOVED AND REINST AMM 33-51-07-612-056,AMM 33-51-07-402-010,AMM 33-51-07-422-012, ALLED EMERGENCY LIGHT BATTERY PACKS CHARGE ALL EMERGENCY LIGHT B AMM 33-51-07-002-006 REV.138 ATTERY AND TEST FOUND M1210 BATTERY OUT OF LIMIT,REPLACED M1210 BATTERY AND INSTALLATION TEST FOUND PASS AS PER
